Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had strep last week. Why was she red with rashes?

Son had strep last week. Wife came down with high fever, 103.7 on Monday. Her face and neck were red as a tomato. Doctor did a culture but not back yet. She now has had the fever 100-101 for 2 more days and has a very red rash on her hairline over her forehead . This is slightly lumpy and painful. Her face is slightly swollen.
Asked On : Sun, 6 May 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jan 2014
hi. seems it is scarlet fever. scarlet fever is an infectious disease which most commonly affects 4–8-year-old children. Symptoms include sore throat, fever and a characteristic red rash. Scarlet fever is usually spread by inhalation. There is no vaccine, but the disease is effectively treated with antibiotics. Most of the clinical features are caused by erythrogenic toxin, a substance produced by the bacterium Streptococcus pyogenes (group A strep.) when it is infected by a certain bacteriophage.
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor